# SDR ASAA2013061995459

- Difficulty date: June 19, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Shroud
- Part number: 65662123
- Condition: Chafed
- Location: Bs 1095
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU UPPER SHROUD INTERIOR CHAFED.  ACFT GROUNDED.  REPAIRED APU UPPER SHROUD INTERIOR SKIN IAW ASA EA 400-49EA-10647.
